# SDR ASOA200900735

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 18,486 hours, 15,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC2 FOUND EMERGENCY TRACK LIGHTING SPARE SEGMENTS MISSING.  REPLACED SPARE TRACKS SEGMENTS IAW EO600-33-0015LC MCO CLEARED.
